# SDR ASAA2018012223291

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,642 hours, 13,170 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9238M66P08
- Part serial: UNJHU662
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,991 hours, 11,476 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT START WITH LEFT IGNITION.   SUCESSFUL START WITH RIGHT IGNITION.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE LEFT EXCITER BOX IAW AMM 74-11-01. COMPLETED IGNITION SYSTEM TEST TASK 74-00-00.  OPS CHECKED GOOD.  REPLACED THE LEFT MAIN IGNITER ON NR 2 ENGINE IAW AMM 74-21-02.   OPS CHECKED NORMAL.
